Alert archive / Missouri / Tornado Warnings in 2022
Tornado Warning 10, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 21, 2022, 5:58 PM CDT for 4 counties in Missouri. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2022, 5:58 PM CDT (22:58 UTC)
- Expired
- Apr 21, 2022, 6:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Dallas County, MO, Laclede County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 44 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 6:39 PM CDT | HAIL 1 | 2 Ese Conway, MO | DELAYED REPORT. PUBLIC REPORT OF QUARTER SIZE HAIL. SOME HAIL DENTS ON A METAL CHIMNEY CAP. MANY HOLES IN PLASTIC ROOF PANELS COVERING A SHED. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -379 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
378
WFUS53 KSGF 212258
TORSGF
MOC059-105-225-229-212345-
/O.NEW.KSGF.TO.W.0010.220421T2258Z-220421T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
558 PM CDT Thu Apr 21 2022
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Northern Webster County in southwestern Missouri...
Southeastern Dallas County in southwestern Missouri...
Northwestern Wright County in southwestern Missouri...
Southwestern Laclede County in southwestern Missouri...
* Until 645 PM CDT.
* At 558 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northeast of Fair Grove, or 11 miles northwest
of Marshfield, moving east at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Marshfield... Morgan...
Conway... Niangua...
Duncan... Twin Bridges...
Elkland... Rader...
Charity...
This includes Interstate 44 between mile markers 99 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3737 9308 3741 9308 3742 9312 3756 9306
3753 9260 3726 9270
TIME...MOT...LOC 2258Z 286DEG 16KT 3746 9304
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
DSA2 follow-up statements
061
WWUS53 KSGF 212316
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
616 PM CDT Thu Apr 21 2022
MOC059-105-225-229-212345-
/O.CON.KSGF.TO.W.0010.000000T0000Z-220421T2345Z/
Webster MO-Dallas MO-Wright MO-Laclede MO-
616 PM CDT Thu Apr 21 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHERN
WEBSTER...SOUTHEASTERN DALLAS...NORTHWESTERN WRIGHT AND SOUTHWESTERN
LACLEDE COUNTIES...
At 615 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Marshfield, moving east at 15 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Marshfield... Morgan...
Conway... Niangua...
Duncan... Twin Bridges...
Elkland... Rader...
This includes Interstate 44 between mile markers 100 and 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3739 9306 3741 9306 3754 9298 3753 9260
3726 9270
TIME...MOT...LOC 2315Z 288DEG 11KT 3744 9298
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
DSA582
WWUS53 KSGF 212340
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
640 PM CDT Thu Apr 21 2022
MOC059-105-225-229-212349-
/O.EXP.KSGF.TO.W.0010.000000T0000Z-220421T2345Z/
Webster MO-Dallas MO-Wright MO-Laclede MO-
640 PM CDT Thu Apr 21 2022
...THE TORNADO WARNING FOR NORTHERN WEBSTER...SOUTHEASTERN DALLAS...
NORTHWESTERN WRIGHT AND SOUTHWESTERN LACLEDE COUNTIES WILL EXPIRE AT
645 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
LAT...LON 3739 9306 3741 9306 3754 9298 3753 9260
3726 9270
TIME...MOT...LOC 2339Z 286DEG 16KT 3741 9286
$$
MLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 21, 2:41 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Apr 21, 2:41 PM CDT, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Springfield MO 241 PM CDT Thu Apr 21 2022 Key Messages: 1. Scattered showers and thunderstorms and strong/severe risk continues this afternoon/early evening. 2. Warmer temperatures today into Saturday. 3. Windy conditions on Friday. 4. Excessive rainfall risk Saturday into Sunday along a slow moving cold front. .SHORT TERM...(This evening through Friday afternoon) Issued at 239 PM CDT Thu Apr 21 2022 The warm front will continue to lift this afternoon into the early evening hours, bringing much warmer temperatures to the area as it places us in the warm sector. Scattered showers and thunderstorms can be observed across the area, with some thunderstorms producing large hail and damaging winds. Models show an upper level ridging pattern beginning to build over the region as a potent trough makes its way onshore over the western CONUS. Despite mid level heights rising and some capping shown by forecast soundings, latest CAM guidance shows convection continuing along the front later this afternoon into this evening with MLCAPE between 500-1500 J/kg possible. With cloud cover over the area, afternoon highs are expected to remain in the 60s to 70s across much of the area, with only a few areas reaching the low 80s. Later this evening into tonight, the front will lift out of the forecast area, allowing for quieter weather heading into Friday. With the entire CWA in the warm sector, can expect tonight's overnight lows to be in the low to mid 60s. Friday will be much warmer, with NBM percentiles showing the low 80s for much of the area. With the upper level trough over the western CONUS continuing to propagate eastward, and the ridging pattern continuing to build, a tightened pressure gradient will lead to a windier day on Friday, with gusts up to 35 mph possible. .LONG TERM...(Friday Night through Thursday) Issued at 239 PM CDT Thu Apr 21 2022 The trough will continue to push eastward, and a surface Low will develop and begin lifting towards the Northern Plains Friday evening, dragging an associated cold front along with it. Saturday will be the beginning of a wet weekend as the cold front begins slowly pushing towards the forecast area, remaining over the CWA through much of Sunday/Sunday night before pushing out of the area on Monday. Ample Gulf moisture and sufficient frontal lifting will pave the way for showers and possible thunderstorms, with training convection leading to an excessive rainfall potential through the weekend. Ahead of the front Saturday evening/night, there is a potential for thunderstorms to develop, so will need to monitor any strong to severe storm chances over the next day or two. The WPC Day 3 Excessive Rainfall Outlook (ERO) positions a marginal risk over the CWA, with the experimental Day 4 ERO showing a slight risk. Regarding potential rainfall amounts, NBM 48-hr probabilities of QPF >1 inch shows 50-70% across the majority of the area, with probabilities of >2 inches dropping down to 20-30%. As the weekend draws closer, will continue to monitor flooding potential. As this system pushes out of the area on Monday, a cooler air mass will begin building into the region once again before highs return to the upper 60s and 70s towards the middle of the work week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1139 AM CDT Thu Apr 21 2022 Ceilings and visibilities will continue to rise as the fog from early this morning has lifted, and current MVFR conditions at KJLN and IFR at KBBG are expected to improve by this afternoon. Some scattered showers will be possible today as a frontal passage lifts north. Breezy south-southeast winds are expected today through tomorrow, with gusts up to 20 kts possible today, and up to 30 kts tomorrow. Otherwise, once the front lifts north of the area this evening, dry conditions are expected for the remainder of the TAF period. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Melto LONG TERM...Melto AVIATION...Melto
Hazardous weather outlook, Apr 21, 2:11 PM CDT, 3 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 211 PM CDT Thu Apr 21 2022 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221915- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 211 PM CDT Thu Apr 21 2022 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited hail risk. Limited Severe Thunderstorm risk. Limited lightning risk. DISCUSSION... Scattered thunderstorms across the area are expected to continue near a frontal boundary lifting through this afternoon/evening. Some of the stronger storms have already, and may continue to produce large hail and wind gusts up to 60 mph. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gusty winds up to 35 mph will also be possible Friday and Saturday over southeast Kansas and western Missouri. A cold front will move into the area this weekend into early next week and will bring additional showers and storms to the area along with the increasing potential for heavy rainfall and flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Melto
In the hours before
Local storm report, Apr 21, 4:22 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT THU APR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 1 SW GOLDEN CITY 37.39N 94.10W
04/21/2022 E0.75 INCH BARTON MO PUBLIC
HAIL FROM DIME TO PENNY SIZE COVERING THE
GROUND.
0158 PM HAIL MEINERT 37.33N 93.99W
04/21/2022 E0.70 INCH DADE MO PUBLIC
0200 PM HAIL 2 E MEINERT 37.33N 93.95W
04/21/2022 E1.25 INCH DADE MO PUBLIC
HAIL FROM QUARTER TO HALF DOLLAR IN SIZE WAS
REPORTED.
0207 PM HAIL LOCKWOOD 37.39N 93.96W
04/21/2022 E0.70 INCH DADE MO PUBLIC
0222 PM HAIL MAPLETON 38.02N 94.89W
04/21/2022 U1.25 INCH BOURBON KS PUBLIC
REPORT FROM MPING OF HALF DOLLAR SIZE HAIL.
TIME ESTIMATED FROM RADAR.
0231 PM HAIL 3 NNW SHELDON 37.70N 94.31W
04/21/2022 E1.25 INCH VERNON MO PUBLIC
MPING REPORT OF HALF DOLLAR SIZE HAIL
BETWEEN SHELDON AND MILO. TIME ESTIMATED
FROM RADAR.
0240 PM HAIL 2 ENE MARMATON 37.84N 94.78W
04/21/2022 E1.50 INCH BOURBON KS PUBLIC
REPORT FROM MPING OF PING PONG BALL SIZE
HAIL. TIME ESTIMATED FROM RADAR.
0240 PM HAIL 3 E MARMATON 37.83N 94.78W
04/21/2022 E1.25 INCH BOURBON KS PUBLIC
REPORT FROM MPING OF HALF DOLLAR SIZE HAIL.
TIME ESTIMATED FROM RADAR.
0246 PM HAIL 1 NNE NEVADA 37.86N 94.35W
04/21/2022 E1.00 INCH VERNON MO PUBLIC
REPORT FROM MPING OF QUARTER SIZE HAIL. TIME
ESTIMATED FROM RADAR.
0249 PM HAIL FORT SCOTT 37.84N 94.70W
04/21/2022 E1.00 INCH BOURBON KS PUBLIC
ESTIMATED QUARTER SIZE HAIL IN FORT SCOTT.
TIME ESTIMATED FROM RADAR.
0329 PM HAIL 3 SE MONTEVALLO 37.69N 94.07W
04/21/2022 E1.25 INCH VERNON MO PUBLIC
REPORT VIA MPING OF HALF DOLLAR SIZE HAIL.
TIME ESTIMATED FROM RADAR.
&&Local storm report, Apr 21, 4:51 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 PM CDT THU APR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL OLYMPIA 37.73N 94.03W
04/21/2022 E1.00 INCH CEDAR MO AMATEUR RADIO
GROUND COVERED IN HAIL. BROKEN WINDSHIELDS
AND HOUSE WINDOWS.
&&
TITUSLocal storm report, Apr 21, 5:06 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT THU APR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL BOLIVAR 37.61N 93.41W
04/21/2022 E1.75 INCH POLK MO AMATEUR RADIO
&&
TITUSLocal storm report, Apr 21, 5:21 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT THU APR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 2 NE BOLIVAR 37.63N 93.38W
04/21/2022 U1.00 INCH POLK MO PUBLIC
REPORT FROM MPING.
&&
TITUSLocal storm report, Apr 21, 5:25 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 PM CDT THU APR 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL BOLIVAR 37.61N 93.41W
04/21/2022 NAN INCH POLK MO PUBLIC
REPORTS OF SKYLIGHTS AND SIDING BROKEN FROM
HAIL.
&&
TITUSSpecial weather statement, Apr 21, 5:26 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Springfield MO
526 PM CDT Thu Apr 21 2022
MOZ068-079-212300-
Polk MO-Hickory MO-
526 PM CDT Thu Apr 21 2022
...A strong thunderstorm will impact portions of southwestern Hickory
and northern Polk Counties through 600 PM CDT...
At 525 PM CDT, Doppler radar was tracking a strong thunderstorm near
Humansville, or 10 miles northwest of Bolivar, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bolivar... Pomme de Terre Lake...
Pittsburg... Humansville...
Polk... Fair Play...
Halfway... Flemington...
Dunnegan...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If on or near area lakes, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3784 9326 3756 9325 3762 9362 3774 9361
3774 9363 3781 9363 3783 9362
TIME...MOT...LOC 2225Z 272DEG 28KT 3773 9354
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 10:44 PM CDT | Special Weather Statement | SGF | Barry, McDonald | 31 min |
| Apr 20, 10:53 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 52 min |
| Apr 20, 11:42 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 33 min |
| Apr 21, 12:23 AM CDT | Special Weather Statement | SGF | Barry | 37 min |
| Apr 21, 12:32 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 28 min |
| Apr 21, 4:19 AM CDT | Flash Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 21, 4:52 AM CDT | Dense Fog Advisory | SGF | Barton, Benton, Camden, Cedar, Christian, Dade and 18 more | 5 hr |
| Apr 21, 7:33 AM CDT | Areal Flood Advisory | SGF | Barry, Jasper, Lawrence, Newton | 6 hr |
| Apr 21, 8:02 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 7 hr |
| Apr 21, 9:13 AM CDT | Areal Flood Warning | SGF | McDonald | 12 hr |
| Apr 21, 9:31 AM CDT | Areal Flood Warning | SGF | Barry | 12 hr |
| Apr 21, 10:07 AM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 9 hr |
| Apr 21, 12:31 PM CDT | Special Weather Statement | SGF | Barton | 44 min |
| Apr 21, 12:39 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 51 min |
| Apr 21, 1:18 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 57 min |
| Apr 21, 2:05 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 40 min |
| Apr 21, 2:08 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 52 min |
| Apr 21, 2:12 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 48 min |
| Apr 21, 2:39 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 37 min |
| Apr 21, 2:48 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 42 min |
| Apr 21, 3:12 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 48 min |
| Apr 21, 3:30 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 45 min |
| Apr 21, 3:54 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 51 min |
| Apr 21, 3:59 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 46 min |
| Apr 21, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 46 min |
| Apr 21, 4:21 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 39 min |
| Apr 21, 4:51 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 39 min |
| Apr 21, 4:53 PM CDT | Tornado Warning | SGF | Dallas, Greene, Polk | 37 min |
| Apr 21, 5:25 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 50 min |
| Apr 21, 5:26 PM CDT | Special Weather Statement | SGF | Polk | 34 min |
| Apr 21, 5:36 PM CDT | Tornado Warning | SGF | Dallas, Laclede, Polk, Webster | 24 min |
| Apr 21, 6:00 PM CDT | Special Weather Statement | SGF | Dallas | 30 min |
| Apr 21, 6:17 PM CDT | Flash Flood Warning | SGF | Cedar, Dallas, Polk, Vernon | 6 hr |
| Apr 21, 6:39 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 44 min |
Nearby
Tornado Warnings in Missouri, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.